I've been taking Nora-BE for 3 months to control heavy bleeding due to fibroids. Menses finally slowed down after third week of use. I haven't had a period since my last one in October when I began to take Nora-BE.
Nora-Be (norethindrone) is a form of progesterone, a female hormone. Norethindrone prevents ovulation (the release of an egg from an ovary). This medication also causes changes in your cervical mucus and uterine lining, making it harder for sperm to reach the uterus and harder for a fertilized egg to attach to the uterus.
Norethindrone is used for birth control (contraception) to prevent pregnancy. Norethindrone is also used to treat menstrual disorders, endometriosis, or abnormal vaginal bleeding caused by a hormone imbalance.
Yes, norethindrone can stop your periods while you are on it.
I have been on Nora BE for almost two months with no period. My pharmacist said that might happen (I have also lost 45+ pounds since May of last year, that may be a factor as well) but I am going to the doctor in March if I don't have one this month. Good luck and take care!!
"Your periods may be early or late, shorter or longer, heavier or lighter than normal. You may also have some spotting between periods, especially during the first several months of use. If bleeding is prolonged (more than 8 days) or unusually heavy, contact your doctor. If you miss 2 periods in a row (or 1 period if the pill has not been used properly), contact your doctor for a pregnancy test."
- Nora-Be Information for Consumers
- Nora-Be Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nora-Be (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Mar 2011 • 2 answers
Posted 7 Nov 2011 • 1 answer
Posted 13 Jul 2013 • 1 answer
Posted 12 May 2014 • 2 answers
Posted 22 Jun 2014 • 2 answers